# SDR SIMA990011

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GGG - FLT 5086 - CABIN EMERGENCY LIGHTS FAIL TO ILLUMINATE AFTER ONE SECOND.  REMOVED AND REPLACED TWO AFFECTED EMERGENCY LIGHT POWR SUPPLIES.  OPERATIONAL CHECK GOOD.  (M)
